# SDR 2009FA0000675

- Difficulty date: August 10, 2009
- Submitted: September 28, 2009
- Operation: General aviation
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: ANS23A
- Part serial: 1
- Condition: Bent
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE ARE BOLTS USED IN THE HYDRAULIC LANDING GEAR COMPONENTS OF BEECH KING AIR AIRCRAFT.  THESE BOLTS ARE COMING BACK TO US BENT.  THEY ARE NOT HIGH SHEAR BOLTS BEING USED.  WHEN ASKED, BEECH TOLD US "WE HAVE FOUND THAT THIS CONDITION IS A RESULT OF IMPROPER RIGGING OF THE LANDING GEAR AND/OR HARD LANDINGS.  AND A STRONGER BOLT WOULD ONLY SEND THE STRESS TO ANOTHER AREA AND NOT ULTIMATELY ALLEVIATE THE PROBLEM.   NO FURTHER ANSWER WAS GIVE TO ALLEVIATE THE PROBLEM.  WE ARE CONCERNED DUE TO THIS PROBLEM CONTINOUSLY SHOWING UP.  LANDING GEAR BOLT ANS-23A, USED IN ASSEMBLY OF MAIN LANDING GEAR DRAG BRACE.  MOST FIELDS WILL BE VOID DUE TO THE NEED FOR THEM TO BE FILLED IN TO SUBMIT FORM.
